PDA

View Full Version : BACK FROM THE RELAPSED !!!!!!



stjames13
09-09-2006, 04:19 AM
8)
HI everyone !!!!!

How are all of you doing today??? ME???
WELL it took a LONG time of aches and pains and ALOT of PREDNISONE AND PLAQUANILL,but I am pretty much out of the woods.

MY back is KILLING me I think I broke another vertabrae but I'll find out as soon as the MRI"S come back.

A FRIEND OF MINE JUST JOINED....
SHE's from the WEST COAST and I believe he USER ID is ALASKA GIRL!!

One of the sweetest girls I ever met....and to be honest I never met her she works with a friend of mine and from calling my friend at work I sometimes get her and slowly we became FRIENDS.....

SHE IS A SWEETHEART and saldy also afflicted with LUPUS..so when ya'll see her PLEASE say HEY and make her feel right at HOME as you do ME !!

THANKS SO MUCH AND LET"S ALL HAVE A GREAT DAY !!!!

I am gonna TRY to post a pic of my back to let you see with what I deal with other than the LUPUS and other myriad of auto-immune problems I live with....So imagine dealing with LUPUS, all the other stuff and this too

OWWWWWWWWWWWWWWWWCH !!!!! :shock:

http://i98.photobucket.com/albums/l248/Psychobillyblues/backa-1.jpg

StJAMES :wink:

stjames13
09-09-2006, 12:06 PM
8)
HAS ANYONE SEEN ANY POSTS FROM ALASKAN GIRL????

SHE SUPPOSEDLY SIGNED UP YESTERDAY AND WAS TO POST TODAY>

HMMM HOPE SHE IS WELL

STJAMES 8)

MARYCAIN
09-09-2006, 03:28 PM
You've been mentioned fondly in several posts -
I was just wondering if your doctor ever mentioned vertebroplasty for your vertebral fractures - I had it done after my last compression fractures (T4 and T5), and got amazing pain relief by the very next day.

browneyedgirl53
09-09-2006, 03:48 PM
OH MY JIMNEY CREEPERS !!!

What a brave man you are; I have that skin on my arms, chest, neck and now I'm beginning to get black spots. I cried when I saw your back, DAMN THIS DISEASE !!

As much as my mom tells me not to worry about it, that it's my heart that matters most....I'm always thinking - "who thought of that line?" - as wonderful as it is true; it's frustrating to hear.

So, from this mom :D - we love you St. James just the way you are.!!

Hang on - be strong,

Much love,
Browneyedgirl

stjames13
09-10-2006, 05:57 AM
8)
MARYCAIN and BROWEYEDGIRL

THANKS TO BOTH OF YOU FOR THE KIND WORDS I DID SEE....

THIS PICS IS ACTUALLY ALL THE SMALL ARTERIES AND VEINS IN MY BACK AND NERVE ENDINGS BLEEDING INTERNALLY WHENEVER I TRY TO DO SOMETHING PHYSICAL

THANKS TO BOTH OF YOU< IT NICE TO KNOW THAT OTHERS UNDERSTAND AND CARE

LOVEYA
STJAMES :wink:

Saysusie
09-10-2006, 10:57 AM
Hi James :)
I can only reiterate what Marycain and Browneyedgirl have said. Do the arteries and veins bleed continuously?? Oh James, that must be so painful for you. You said that they bleed when you do something physical. So, when you are at rest, are you able to get some relief?
My heart goes out to you because you are so brave IN SO MANY WAYS!!!
I am SO HAPPY that you are here with us!!

I have not seen any posts from Alaskagirl...I will keep my eye out for her posts and make sure that she is warmly welcomed.

Take very good care of yourself
Saysusie

browneyedgirl53
09-10-2006, 05:11 PM
Hi St. James,

Do you bruise as well? I smile and my face bruises (well, not that bad but almost)...seriously, I wake up everyday with bruises all over. I hope it's the lupus and that I'm not out sleepwalking and wrestling with the lumberjacks in my jammies :lol: :lol: !!

I hope Alaskagirl is alright? Being that she lives in Alaska, I wonder if she's out gathering wood for winter.......their summers are so short. She just might be having a "last hooray" for summer; we hope.

If you're out there Alaskagirl - come in, come in - we're missing you !!

Much love,
Browneyedgirl

MARYCAIN
09-10-2006, 05:39 PM
Between the prednisone, and the coumadin, I stay black and blue - I keep a tube of arnica gel or cream handy - it helps the soreness and the bruises heal up a lot quicker.

If you're not taking blood-thinners, you can use vitamin k cream on your bruises to help them heal faster - I can't use it because of the coumadin, but it's great stuff for those who can use it. With 4 boys in the house, I use a ton of it - maybe I should buy stock in the company, I'm sure keeping them in business.

stjames13
09-11-2006, 05:37 AM
8)
THANKS TO ALL OF YOU.....

The Dr's say that the majority is internal bleeding from damaged nerves,arteries and from the hole in my spinal canal mixed with PLAVIX and at times COUMADIN it may make it easier for me to bleed internally.

SUZ...I do get some relief when I do NOTHING.....but being hard headed and also a fighter I refise to sit still inisolation and rot away so I most likely do things I should not do but the majority of the bleeding just happens....from bending over, or helping my wife carry in groceries.

I have gotten used to it, but there are so many people who need help more than I that I must continue to go to ADOLESCENT DRUG TREATMENT CENTERS TO TALK TO THEM AND TO ADULT 12 step meeting to let them know that they can take narcotics without thinking they have relapsed as long as they remember that they should ONLY be taking these meds whenther truely is pain.
It usualy at that point that I show them my back and tell them that I do not medicate for this....and unless you;re in worse shape and still taking narcotics then you are relapsing.

I must find and keep a purpose for my life or else I am just another depresed sick person sitting isolated in my house when there are people out there that I can help !!!!!!

The war does not stop because one soldier is injured...and this soldier will continue to fight for all of us who are afflicted with LUPUS,CANCER and any other disease that brings them discomfort.

THANK YOU FOR THE KIND WORDS SUZ....I AM HAPPY TO BE ABLE TO HELP YOU AND HOPEFULLY in doing that I am helping someof our members.

LOVE YA
stjames :wink: